# SDR AALA202506192316

- Difficulty date: March 4, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: R53370273200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FRAME 35 FORWARD FACE TO PRESSURE BULKHEAD A TTACHMENT, (LOCATED BETWEEN STR30L AND STR31L ON FWD CARGO COMPARTMENT. CRACK LENGTH = 0.200 INCHES. MAINTENANCE TIME LIMITED REPAIR INSTRUCTION (INSTALLED REINFORCEMENT) ON HOLE W1 AND W3 LOCATED INTERNAL SURFACE ON FR35 AT LEVEL STRG 30 LH SIDE IAW EA 363033.
